Year 2020, Volume 49 , Issue 4, Pages 1303 - 1314 2020-08-06

Delta operation on modules, prime and radical submodules and primary decomposition

Ashkan NİKSERESHT [1]


Let $R$ be a commutative ring with identity and $M$ be an $R$-module. In this paper, in order to study prime submodules, radical submodules and primary decompositions in finitely generated free $R$-modules, we introduce and study an operation $\Delta: (M\oplus R)^2\to M$ defined by $\Delta(m+r, m'+r')= r'm-rm'$. In particular, using this operation we give a characterization of prime submodules of $M\oplus R$, in terms of prime submodules of $M$. As an application, we present a characterization of prime submodules of finitely generated free modules. Also we present a formula for the prime radical of submodules of $M\dis R$. Moreover, we state some conditions under which primary decompositions of submodules of $M$ lift to $M\oplus R$.
Delta operation, primary decomposition, prime submodule, radical of submodules
  • [1] M. Alkan and Y. Tıraş, On prime submodules, Rocky Mount. J. Math. 37 (3), 709– 722, 2007.
  • [2] B. Amini and A. Amini, On strongly superfluous submodules, Comm. Algebra 40 (8), 2906–2919, 2012.
  • [3] A. Azizi, Radical formula and prime submodules, J. Algebra 307, 454–460, 2007.
  • [4] A. Azizi, Prime submodules of artinian modules, Taiwanese J. Math. 13 (6B), 2011– 2020, 2009.
  • [5] A. Azizi, Radical formula and weakly prime submodules, Glasgow Math. J. 51, 405– 412, 2009.
  • [6] A. Azizi and A. Nikseresht, Simplified radical formula in modules, Houston J. Math. 38 (2), 333–344, 2012.
  • [7] M. Behboodi and H. Koohi, Weakly prime modules, Vietnam J. Math. 32, 185–195, 2004.
  • [8] S. Çeken and M. Alkan, On Prime submodules and primary decomposition in twogenerated free modules, Taiwanese J. Math. 17 (1), 133–142, 2013.
  • [9] J. Jenkins and P.F. Smith, On the prime radical of a module over a commutative ring, Comm. Algebra 20 (12), 3593–3602, 1992.
  • [10] K.H. Leung and S.H. Man, On commutative Noetherian rings which satisfy the radical formula, Glasgow Math. J. 39, 285–293, 1997.
  • [11] S.H. Man, One dimensional domains which satisfy the radical formula are Dedekind domains, Arch. Math. 66, 276–279, 1996.
  • [12] S.H. Man, On commutative Noetherian rings which satisfy the generalized radical formula, Comm. Algebra 27 (8), 4075–4088, 1999.
  • [13] R. McCasland and M.E. Moore, On radicals of submodules of finitely generated modules, Canad. Math. Bull. 29 (1), 37–39, 1986.
  • [14] R.L. McCasland and P.F. Smith, Zariski spaces of modules over arbitrary rings, Comm. Algebra 34, 3961–3973, 2006.
  • [15] F. Mirzaei and R. Nekooei, On prime submodules of a finitely generated free module over a commutative ring, Comm. Algebra 44 (9), 3966–3975, 2016.
  • [16] M.E. Moore and S.J. Smith, Prime and radical submodules of modules over commutative rings, Comm. Algebra 30 (10), 5037–5064, 2002.
  • [17] A. Nikseresht and A. Azizi, On radical formula in modules, Glasgow Math. J. 53, 657–668, 2011.
  • [18] A. Nikseresht and A. Azizi, Envelope dimension of modules and the simplified radical formula, Canad. Math. Bull. 56 (4), 683–694, 2013.
  • [19] A. Parkash, Arithmetical rings satisfy the radical formula, J. Commut. Algebra 4 (2), 293–296, 2012.
  • [20] D. Pusat-Yilmaz and P. F. Smith, Modules which satisfy the radical formula, Acta. Math. Hungar. 95, 155-167, 2002.
  • [21] P. F. Smith, Primary modules over commutative rings, Glasgow Math. J. 43, 103–111, 2001.
  • [22] Y. Tıraş and M. Alkan, Prime modules and submodules, Comm. Algebra 31 (11), 5263–5261, 2003.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-4422-8782
Author: Ashkan NİKSERESHT (Primary Author)
Institution: Shiraz University
Country: Iran


Dates

Publication Date : August 6, 2020

Bibtex @research article { hujms667410, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1303 - 1314}, doi = {10.15672/hujms.667410}, title = {Delta operation on modules, prime and radical submodules and primary decomposition}, key = {cite}, author = {Ni̇kseresht, Ashkan} }
APA Ni̇kseresht, A . (2020). Delta operation on modules, prime and radical submodules and primary decomposition . Hacettepe Journal of Mathematics and Statistics , 49 (4) , 1303-1314 . DOI: 10.15672/hujms.667410
MLA Ni̇kseresht, A . "Delta operation on modules, prime and radical submodules and primary decomposition" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1303-1314 <https://dergipark.org.tr/en/pub/hujms/issue/56305/667410>
Chicago Ni̇kseresht, A . "Delta operation on modules, prime and radical submodules and primary decomposition". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1303-1314
RIS TY - JOUR T1 - Delta operation on modules, prime and radical submodules and primary decomposition AU - Ashkan Ni̇kseresht Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.667410 DO - 10.15672/hujms.667410 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1303 EP - 1314 VL - 49 IS - 4 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.667410 UR - https://doi.org/10.15672/hujms.667410 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Delta operation on modules, prime and radical submodules and primary decomposition %A Ashkan Ni̇kseresht %T Delta operation on modules, prime and radical submodules and primary decomposition %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 4 %R doi: 10.15672/hujms.667410 %U 10.15672/hujms.667410
ISNAD Ni̇kseresht, Ashkan . "Delta operation on modules, prime and radical submodules and primary decomposition". Hacettepe Journal of Mathematics and Statistics 49 / 4 (August 2020): 1303-1314 . https://doi.org/10.15672/hujms.667410
AMA Ni̇kseresht A . Delta operation on modules, prime and radical submodules and primary decomposition. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1303-1314.
Vancouver Ni̇kseresht A . Delta operation on modules, prime and radical submodules and primary decomposition. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1303-1314.